| Model Number |
H7493926032250 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50 x 32 synergy ii stent was selected for use.However, during preparation, upon removing stylet out of the distal position of the stent, the stent was completely removed as well.The procedure was completed with another of the same device.No patient complications were reported.